MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2014.03.015

Медицинская библиотека · The American journal of emergency medicine · 2014

Troponin leak associated with drug-induced methemoglobinemia.

Cannon Robert D, Wagner Michael, Jacoby Jeanne L

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced methemoglobinemia is a well-described entity but has not been previously associated with elevated troponins in the absence of cardiac symptoms. We report a case of a patient presenting to the emergency department (ED) with complaints related to an exacerbation of her long-standing cystitis. A low pulse oximetry reading prompted an evaluation, revealing a troponin leak, which peaked at 10 hours. Her methemoglobin level was found to be elevated at 11.4%, but a preexisting anemia apparently prevented the clinical recognition of cyanosis. The methemoglobinemia was determined to be secondary to her ingestion of phenazopyridine and trimethoprim-sulfa methoxizole. Although phenazopyridine and sulfa agents have long been known to cause methemoglobinemia, our patient exhibited an asymptomatic troponin leak that has not been previously reported as a complication of drug-induced methemoglobinemia. Clinicians should be aware of this potential association.

Для цитирования: Cannon Robert D, Wagner Michael, Jacoby Jeanne L. Troponin leak associated with drug-induced methemoglobinemia.. The American journal of emergency medicine. 2014. DOI: 10.1016/j.ajem.2014.03.015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.